# SDR SWAA2014090331577

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 50,879 hours, 29,761 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 181A1000
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CTR SECTION FRONT SPAR DAMAGED ON LT SIDE IN THE AREA OF THE SLIDER SEAL LINK ASSEMBLY.  REPAIRED SPAR IAW EA.
